Cross Reference Down

Lindstrom, P (2020). Variable-Radix Coding of the Reals. To appear in: Proceedings of 27th IEEE Symposium on Computer Arithmetic (ARITH 2020).

This work cites the following items of the Benford Online Bibliography:

Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work